# SDR FDEA202310181772

- Difficulty date: October 18, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N896FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41750
- Aircraft time: 17,827 hours, 3,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86503
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK:MAIN DECK CARGO FLOOR PANEL P/N:152W8650-3 FOUND CRACKED AT STA 1660 RBL 1. EVALUATED MAIN DECK CARGO FLOOR PANEL P/N:152W8650-3 CRACKED AT STA 1660 RBL 1,   SIZE:L=1.2" DAMAGE OUT OF ALLOWABLE LIMIT AS PER B777 SRM 53-00-50-1A  ALLOWABLE   DAMAGE 1,REV 45.0. AND REPAIRED AS PER B777 SRM 53-00-50-2R REPAIR 1,REV 45.0. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
